Beechams All in One Liquid, Cold and Flu Relief with Paracetamol, 160 ml

160ml × 6 × 1

 

Log in to buy

 
Product:Beechams All In One 160ml
RSP:£4.85
POR:42.31%
Pack Size:160ml
Product Code:984225
Retail EAN:5000347061837
Vat Rate:Standard
Brand:Beechams
Description

Product Marketing

Paracetamol
Phenylephrine
Guaifenesin

Each 20 ml dose contains:
Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

What is it for?
Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.
1. All in one relief of cold and flu symptoms
2. Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
3. 3x more ingredients than paracetomal alone
4. Non-drowsy
5. For cold and flu relief. Always read the label.

Ingredients/Nutrition

Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg. Contains Ethanol 19% v/v - see leaflet for further information. Also includes Sodium, Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Other Info

Additional Information

  • Country of Origin Germany
  • Pack Type: Box

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine. How to take: For oral use. Adults and children aged 16 years and over: Fill measure cup to 20 ml mark and take one 20 ml dose. Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 16 years of age except on medical advice. Do not take for more than 5 days except on medical advice.

Storage

Store below 25°C.

Safety

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. DO NOT TAKE with any other flu, cold, decongestant products or cough suppressants and do not drink alcohol. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. CONSULT YOUR DOCTOR before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.

Manufacturer’s Address

GlaxoSmithKline (UK) Trading Limited,
Brentford,
TW8 9GS,
U.K.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway/Batleys' prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes